# SDR AALA20090424TUL27

- Difficulty date: April 15, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59524211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY T/D FITTING NR 1 OTBD STA 162 2ND INBD OF FWD SERVICE DOOR.  INSTALLED TWO (2) NEW G1 GALLEY TIE-DOWN FITTINGS AT BS 160 RBL-43 PER SRM 51-01.
